# SDR F3LA2011012800588

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 30,419 hours, 14,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534217220500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0319; FLOORBEAM -Y1292 BETWEEN FRAMES 67.5 AND 68 HAS 2 HOLES WITH CORROSION OUT OF LIMITS IAW SRM 53-00-14, FIG 102. R & R FLOORBEAM -Y1292 BETWEEN 67.5 AND 68 IAW SRM 51-42-11, PARA 7.
